RUS
ENG
Full version
JOURNALS
// Diskretnyi Analiz i Issledovanie Operatsii
// Archive
Diskretn. Anal. Issled. Oper., Ser. 2,
2007
Volume 14,
Issue 2,
Pages
41–61
(Mi da514)
This article is cited in
19
papers
Алгоритмы приближённого решения задачи о двух коммивояжёрах в полном графе с весами рёбер 1 и 2
E. Kh. Gimadi
,
Yu. V. Glazkov
,
A. N. Glebov
Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
UDC:
519.8
Received:
18.08.2007
Revised:
09.11.2007
Fulltext:
PDF file (329 kB)
References
Cited by
English version:
Journal of Applied and Industrial Mathematics, 2009,
3
:1,
46–60
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025